RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 6, Pages 1298–1301 (Mi dan44806)  

MATHEMATICS

Ergodic properties of nonlinear mappings connected with models of economic dynamics

M. I. Zakharevich

All-Union Research and Development Design Institute of Aluminum, Magnesium and electrode industry, Leningrad

Full text: PDF file (567 kB)

Bibliographic databases:
UDC: 519.95
Presented: Л. В. Канторович
Received: 27.11.1980

Citation: M. I. Zakharevich, “Ergodic properties of nonlinear mappings connected with models of economic dynamics”, Dokl. Akad. Nauk SSSR, 260:6 (1981), 1298–1301

Citation in format AMSBIB
\Bibitem{Zak81}
\by M.~I.~Zakharevich
\paper Ergodic properties of nonlinear mappings connected with models of economic dynamics
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 6
\pages 1298--1301
\mathnet{http://mi.mathnet.ru/dan44806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0636154}
\zmath{https://zbmath.org/?q=an:0554.28017}


Linking options:
  • http://mi.mathnet.ru/eng/dan44806
  • http://mi.mathnet.ru/eng/dan/v260/i6/p1298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019